# SDR 2023FA0000506

- Difficulty date: September 1, 2023
- Submitted: September 1, 2023
- Operation: General aviation
- Aircraft: N938SH
- Make and model: Robsin R22BETAII
- Aircraft serial: 3915
- Aircraft time: 6,873 hours
- System (JASC): 6200 · Main Rotor System
- Part: Spindle
- Part number: KI2210
- Part serial: 216133
- Condition: Brinelled
- Location: Main Rotor
- Part time: 130 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPINDLE BEARINGS FOUND TO BE BRINELLING AFTER 130 HOURS OF FLIGHT WITH NO REPORTED OVERSPEED. THIS IS THE SECOND TIME THIS HAS HAPPENED TO THIS HELICOPTER WITH IN THE SPAN OF 3 MONTHS. WITH THE BLADES REMOVED FROM THE HELICOPTER YOU CAN TURN THE SPINDLE AND HAVE THE BLADE ROTATE BEFORE THE SPINDLE BEARING MOVED OUT OF ITS DETENT. IT IS VERY OBVIOUS THAT THE BEARINGS HAVE CREATED A DETENT. IN FLIGHT YOU CAN FEEL AN ABNORMAL VIBRATION IN THE CYCLIC AND COLLECTIVE CONTROLS.
